Alert archive / Ohio / Flash Flood Warnings in 2016

Flash Flood Warning 26, NWS Wilmington, OH

July 29, 2016Clinton County, Warren County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 29, 2016, 6:23 PM EDT for Clinton County, Warren County, Ohio. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2016, 6:23 PM EDT (22:23 UTC)
Expired
Jul 29, 2016, 9:15 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Clinton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 18 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 6:27 PM EDTHEAVY RAIN 3.755 Wnw Blanchester, OHFELL IN 45 MINUTES AT THE INTERSECTION OF 123 AND 132.
Jul 29, 7:10 PM EDTHEAVY RAIN 2.684 Wnw Blanchester, OH3 HOUR RAINFALL AMOUNT.
Jul 29, 7:30 PM EDTFLASH FLOOD3 N Blanchester, OHFLASH FLOODING ON RIEHLE ROAD AS WELL AS TEMPLIN ROAD IN BLANCHESTER.
Jul 29, 7:57 PM EDTFLASH FLOOD2 Nw Blanchester, OHMIDDLEBORO ROAD REPORTED FLOODED AND IMPASSABLE.
Jul 29, 7:57 PM EDTFLASH FLOOD3 Nne Blanchester, OHSTATE ROUTE 730 AND STATE ROUTE 133 REPORTED TO BE IMPASSABLE IN SPOTS DUE TO FLASH FLOODING FROM VERY HEAVY RAINFALL.
Jul 29, 7:59 PM EDTFLASH FLOOD4 Nw Blanchester, OH6600 EDWARDSVILLE ROAD IS FLOODED DUE TO HIGH WATER. REPORT OF ROADWAY POSSIBLY WASHED OUT DUE TO FLOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 67 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

727 
WGUS51 KILN 292223
FFWILN
OHC027-165-300115-
/O.NEW.KILN.FF.W.0026.160729T2223Z-160730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT FRI JUL 29 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN WARREN COUNTY IN SOUTHWESTERN OHIO...
  SOUTHWESTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 915 PM EDT.

* AT 622 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN
  HAVE FALLEN. HEAVY RAIN FROM THUNDERSTORMS CONTINUES TO FALL WITH
  ANOTHER 1 TO 2 INCHES OF RAIN POSSIBLE. RUNOFF FROM THIS EXCESSIVE
  RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BLANCHESTER...MORROW...MIDLAND...BUTLERVILLE...
  STATE ROUTE 123 AT STATE ROUTE 132 AND MIDDLEBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3936 8387 3930 8388 3929 8399 3930 8417
      3936 8416

$$

HICKMAN
3 follow-up statements
562 
WGUS71 KILN 292237
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
637 PM EDT FRI JUL 29 2016

OHC027-165-300115-
/O.CON.KILN.FF.W.0026.000000T0000Z-160730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN OH-CLINTON OH-
637 PM EDT FRI JUL 29 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN WARREN AND SOUTHWESTERN
CLINTON COUNTIES REMAINS IN EFFECT UNTIL 915 PM EDT...

AT 635 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. RADAR HAS ESTIMATED THAT THREE TO
FOUR INCHES OF RAIN HAVE FALLEN. IN FACT...A WEATHER SPOTTER AT THE
INTERSECTION OF STATE ROUTE 123 AND STATE ROUTE 132 IN WARREN COUNTY
MEASURED 3.75 INCHES OF RAIN IN 45 MINUTES. HEAVY RAIN CONTINUES TO
FALL WITH ANOTHER ONE TO TWO INCHES OF RAIN EXPECTED.  RUNOFF FROM
THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BLANCHESTER...MORROW...MIDLAND...BUTLERVILLE...
STATE ROUTE 123 AT STATE ROUTE 132 AND MIDDLEBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3936 8387 3930 8388 3929 8399 3930 8417
      3936 8416

$$

HICKMAN
094 
WGUS71 KILN 292323
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
723 PM EDT FRI JUL 29 2016

OHC027-165-300115-
/O.CON.KILN.FF.W.0026.000000T0000Z-160730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN OH-CLINTON OH-
723 PM EDT FRI JUL 29 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN WARREN AND SOUTHWESTERN
CLINTON COUNTIES REMAINS IN EFFECT UNTIL 915 PM EDT...

AT 720 PM EDT...RADAR INDICATED SHOWERS WITH SOME EMBEDDED THUNDER
ACROSS THE WARNED AREA. RADAR AND RAIN GAUGE ESTIMATES HAVE
INDICATED THAT 2.50 TO 4.50 INCHES OF RAIN HAVE FALLEN. ADDITIONAL
RAINFALL OF A HALF INCH TO AN INCH WILL BE POSSIBLE. THIS ADDITIONAL
RAINFALL AND RUNOFF FROM RECENT RAINFALL WILL CONTINUE TO POSE A
FLASH FLOOD THREAT.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BLANCHESTER...MORROW...MIDLAND...BUTLERVILLE...
STATE ROUTE 123 AT STATE ROUTE 132 AND MIDDLEBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3936 8387 3930 8388 3929 8399 3930 8417
      3936 8416

$$

HICKMAN
748 
WGUS71 KILN 300109
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
909 PM EDT FRI JUL 29 2016

OHC027-165-300116-
/O.EXP.KILN.FF.W.0026.000000T0000Z-160730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN OH-CLINTON OH-
909 PM EDT FRI JUL 29 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN WARREN AND SOUTHWESTERN
CLINTON COUNTIES WILL EXPIRE AT 915 PM EDT...

THE HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. SOME AREA ROADWAYS MAY BE IMPASSABLE FROM EARLIER
WASHOUTS. DO NOT BYPASS ROAD CLOSED SIGNAGE...THE ROAD MAY NOT BE
THERE AND IT IS DIFFICULT TO TELL IN THE DARK. 

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3936 8387 3930 8388 3929 8399 3930 8417
      3936 8416

$$

FRANKS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 4:13 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 29, 4:13 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
413 PM EDT FRI JUL 29 2016

.SYNOPSIS...
A weak frontal boundary will remain across the region through
much of the weekend, leading to chances for showers and
thunderstorms at times. High pressure and a drier airmass will
build into the Ohio Valley on Monday and Tuesday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Weak frontal boundary stretching from southern IL to northern OH
continues to trigger scattered convection across the region this
afternoon. Once again this afternoon conditions are favorable for a
few brief needlelike funnel clouds to develop: stationary
boundary, very weak wind shear and low level winds, steep low-
level lapse rates, and rich low-level moisture. Have this
mentioned in HWO but will consider an SPS if we start
seeing/receiving funnel reports. MLCAPEs are around 1000 J/kg, but
mid-level lapse rates are providing some limit to storm strength
this afternoon. Would not rule out a stronger storm with gusty
winds through early evening, but overall severe threat will be
limited. With rather weak upper flow and a rich supply of low-
level moisture (PWATs around 1.7"), storms have been slow-moving
and producing heavy rainfall. This will lead to a continued
localized flooding threat through this evening, when storms are
expected to diminish in coverage.

Held on to a chance/slight chance of showers and storms
overnight as some shortwave energy pushes through the region.
There will be a chance for fog and low stratus development once
again later tonight with lows ranging from the mid 60s north to
upper 60s south.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
With the boundary still lingering over the region this weekend and
a broad upper trough moving in, expect a few rounds of scattered
showers and thunderstorms. Most of this will be diurnally driven,
and Saturday looks like the wetter and cloudier of the two days
with better mid-level forcing. Weak mid-level lapse rates will
again provide some limit to storm intensity. By Sunday night the
upper trough axis will begin pushing east, and drier air will
begin filtering into the region. Highs both Saturday and Sunday
will be in the low to mid 80s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Period begins with a weak H5 trof over the Great Lakes. In the
localized nw flow, the models are dropping weak s/w into the region.
The models are handling these weak disturbances differently and
therefore are producing a variety of solution. The GEM hemispheric is
the most aggressive as it drops a MCS thru IN and KY nicking the
Tri-State region with pcpn. The GFS and to a less extent the 12Z
ECMWF pop a little QPF along the Ohio River. The 00Z ECMWF was dry.
Confidence is too low that the models have a handle on the
situation so will continue to carry a 10 PoP in the south and less
to across the nrn counties, therefore going dry. It looks like highs
will be in the lower and mid 80s.

H5 ridge builds in Monday night and Tuesday, which should keep the
fa dry and mostly sunny. Temps will warm a couple of degrees with
highs on Tuesday, into the mid and upper 80s.

ECMWF continues to be the outlier, as it drops an MCS out of MN and
down towards the fa Tuesday night, then bringing it across the fa
Wednesday. The ECMWF has showing this for a couple of runs now. Will
go with a 20 PoP to show the possibility. Hopefully future runs will
bring the models into better agreement. Kept highs on Wednesday in
the mid to upper 80s.

Thursday looks like another dry day, then a cdfnt will start to drop
towards the area for Friday. An increasingly unstable atmosphere
with interact with the forcing from the front to bring a chance of
thunderstorms on Friday.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Scattered showers and thunderstorms will continue this afternoon
and into the early evening hours. Better coverage early this
afternoon will be across the northern TAF sites where there has
been less cloud cover earlier in the day and more heating. As the
afternoon progresses expect additional coverage across the
southern TAF sites. With moist airmass in place fog and
potentially some stratus will be possible again overnight tonight.
Additional thunderstorms will be possible Saturday afternoon with
daytime heating.

OUTLOOK...Thunderstorms possible Saturday and Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Kurz
NEAR TERM...Kurz
SHORT TERM...Kurz
LONG TERM...Sites
AVIATION...Novak
Hazardous weather outlook, Jul 29, 1:16 PM EDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
116 PM EDT FRI JUL 29 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-301730-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
116 PM EDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. THE
STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND LOCALIZED
FLOODING. IN ADDITION...ISOLATED DAMAGING WINDS AND FUNNEL CLOUDS
WILL BE POSSIBLE THROUGH THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, Jul 29, 12:48 PM EDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1248 PM EDT FRI JUL 29 2016

OHZ045-052-054-291715-
UNION OH-MADISON OH-CHAMPAIGN OH-
1248 PM EDT FRI JUL 29 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL UNION...
NORTHEASTERN MADISON COUNTIES IN CENTRAL OHIO AND SOUTHEASTERN
CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO UNTIL 115 PM EDT...

AT 1248 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MECHANICSBURG...MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
MECHANICSBURG...CHOCTAW LAKE...UNIONVILLE CENTER...PLUMWOOD...
ROSEDALE...STATE ROUTE 29 AT STATE ROUTE 38...RESACA...
CHUCKERY AND STATE ROUTE 4 AT STATE ROUTE 161.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4003 8326 3996 8348 4000 8351 4001 8351
      4001 8352 4009 8358 4015 8347 4015 8333
TIME...MOT...LOC 1648Z 238DEG 18KT 4006 8346

HICKMAN
Local storm report, Jul 29, 3:39 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     FLOOD            SOUTH CHARLESTON        39.83N 83.64W
07/29/2016                   CLARK              OH   LAW ENFORCEMENT

            SOME AREAS WITH UP TO A COUPLE FEET OF STANDING WATER.

&&

SBAKER
Local storm report, Jul 29, 5:03 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
503 PM EDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HEAVY RAIN       1 SSE FAIRBORN          39.79N 84.01W
07/29/2016  E2.17 INCH       GREENE             OH   TRAINED SPOTTER

            IN AN HOUR.

&&

SBAKER
Special weather statement, Jul 29, 5:31 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
531 PM EDT FRI JUL 29 2016

OHZ042-051-292200-
MIAMI OH-DARKE OH-
531 PM EDT FRI JUL 29 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MIAMI AND
SOUTHEASTERN DARKE COUNTIES UNTIL 600 PM EDT...

AT 531 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ARCANUM...
MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...ARCANUM...PLEASANT HILL...LAURA...PITSBURG...POTSDAM...
LUDLOW FALLS...CIRCLE HILL...UNION CORNERS...
GARLAND AND ABBOTTSVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4000 8462 4009 8461 4010 8431 3993 8436
TIME...MOT...LOC 2131Z 280DEG 16KT 4005 8454

KURZ
Special weather statement, Jul 29, 6:03 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
603 PM EDT FRI JUL 29 2016

OHZ034-292230-
MERCER OH-
603 PM EDT FRI JUL 29 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MERCER COUNTY UNTIL
630 PM EDT...

AT 603 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF ROCKFORD...MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
ROCKFORD...TAMA AND CHATTANOOGA.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4069 8458 4053 8462 4056 8480 4069 8480
TIME...MOT...LOC 2203Z 283DEG 12KT 4063 8479

KURZ
Local storm report, Jul 29, 6:10 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
610 PM EDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HEAVY RAIN       4 W WILMINGTON          39.44N 83.90W
07/29/2016  M1.84 INCH       CLINTON            OH   NWS EMPLOYEE

&&

SBAKER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:05 AM EDTDense Fog AdvisoryILNClinton, Fayette, Franklin, Highland, Madison, Pickaway and 3 more3 hr
Jul 29, 12:48 PM EDTSpecial Weather StatementILNMadison27 min
Jul 29, 12:52 PM EDTAreal Flood AdvisoryILNChampaign, Madison, Union113 min
Jul 29, 2:08 PM EDTAreal Flood AdvisoryILNLogan, Union82 min
Jul 29, 2:22 PM EDTAreal Flood AdvisoryILNMadison83 min
Jul 29, 2:54 PM EDTAreal Flood AdvisoryILNClark96 min
Jul 29, 4:15 PM EDTAreal Flood AdvisoryILNClark, Greene90 min
Jul 29, 5:23 PM EDTAreal Flood AdvisoryILNDarke3 hr
Jul 29, 5:31 PM EDTSpecial Weather StatementILNDarke29 min
Jul 29, 5:41 PM EDTAreal Flood AdvisoryILNClinton, Warren94 min
Jul 29, 6:03 PM EDTSpecial Weather StatementILNMercer27 min
Jul 29, 6:33 PM EDTAreal Flood AdvisoryILNMercer87 min
Jul 29, 6:59 PM EDTAreal Flood AdvisoryILNClermont, Clinton, Warren91 min

Nearby

Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.